Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 202, NWS Shreveport, LA

July 14, 20167 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 14, 2016, 7:40 PM CDT for 7 parishes in Louisiana. It was in force for 65 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 7:40 PM CDT (00:40 UTC)
Expired
Jul 14, 2016, 8:45 PM CDT
In force
65 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bienville Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 113 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 7:40 PM CDTTSTM WND DMGCotton Valley, LATREES REPORTED DOWN ALL OVER THE NORTHERN PART OF THE PARISH
Jul 14, 7:45 PM CDTTSTM WND DMGFarmerville, LATREE ACROSS ROAD NEAR FARMERVILLE OBSERVER
Jul 14, 7:45 PM CDTTSTM WND DMGFarmerville, LADAMAGE TO ROOF AT SHERIFFS OFFICE IN FARMERVILLE
Jul 14, 7:50 PM CDTTSTM WND DMGMarion, LAROOF BLOWN OFF CAR WASH IN MARION
Jul 14, 7:57 PM CDTNON-TSTM WND DMGDubberly, LATREE FELL BETWEEN HOME AND VEHICLE
Jul 14, 8:00 PM CDTTSTM WND DMGRuston, LA20 TREES DOWN ACROSS THE PARISH
Jul 14, 8:10 PM CDTTSTM WND DMGMinden, LAPOWER OUT DUE TO TRANSFORMERS REPORTED DAMAGED DUE TO STORMS
Jul 14, 8:10 PM CDTTSTM WND DMGWest Monroe, LALARGE TREE UPROOTED WHITES FERRY RD IN WEST MONROE
Jul 14, 8:15 PM CDTNON-TSTM WND DMGBienville, LATREES DOWN IN AND NEAR BIENVILLE
Jul 14, 8:20 PM CDTTSTM WND DMGMonroe, LATREES REPORTED DOWN PARISH WIDE...AND SEVERAL POWER LINES BROUGHT DOWN BY FALLEN TREES
Jul 14, 8:20 PM CDTNON-TSTM WND DMGCastor, LATREES DOWN AND POWER LINES DOWN SPARKING GRASS FIRE IN CASTRO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 3:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1520 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1831 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS54 KSHV 150040
SVRSHV
LAC013-027-049-061-073-111-119-150145-
/O.NEW.KSHV.SV.W.0202.160715T0040Z-160715T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 845 PM CDT

* AT 740 PM CDT...A STRONG GUST FRONT WAS LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF DIXIE INN TO 7 MILES SOUTHEAST OF
  HUTTIG...MOVING SOUTH SOUTHEAST AT 35 MPH. STRONG TO SEVERE 
  THUNDERSTORMS WERE ALSO NOTED BEHIND THIS BOUNDARY EXTENDING FROM
  JUST NORTH OF COTTON VALLEY TO HAYNESVILLE...TO SPEARSVILLE AND JUST 
  SOUTHEAST OF STRONG...ALSO MOVING SOUTH SOUTHEAST AT 35 MPH.  

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONROE...RUSTON...CLAIBORNE...MINDEN...WEST MONROE...SPRINGHILL...
  GRAMBLING...HOMER...BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...
  SWARTZ...FARMERVILLE...RICHWOOD...ARCADIA...HAYNESVILLE...BERNICE...
  STERLINGTON...RINGGOLD...SIBLEY AND CULLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
 
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3241 9199 3222 9318 3224 9322 3224 9331
      3240 9341 3241 9337 3243 9343 3285 9347
      3287 9345 3287 9347 3302 9348 3301 9207
      3273 9207 3269 9205 3271 9204 3271 9197
      3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0038Z 333DEG 31KT 3268 9337 3295 9210 

HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
042 
WWUS54 KSHV 150122
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT THU JUL 14 2016

LAC013-027-119-150130-
/O.CAN.KSHV.SV.W.0202.000000T0000Z-160715T0145Z/
BIENVILLE LA-WEBSTER LA-CLAIBORNE LA-
822 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR BIENVILLE...WEBSTER AND
CLAIBORNE PARISHES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...THE 
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3241 9199 3231 9265 3241 9271 3268 9232
      3273 9207 3269 9205 3271 9204 3271 9197
      3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0120Z 306DEG 30KT 3237 9255 3254 9188 

$$

LAC049-061-073-111-150145-
/O.CON.KSHV.SV.W.0202.000000T0000Z-160715T0145Z/
JACKSON LA-UNION LA-LINCOLN LA-OUACHITA LA-
822 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN JACKSON...SOUTHEASTERN UNION...SOUTHEASTERN LINCOLN AND
OUACHITA PARISHES...

AT 822 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHEAST OF RUSTON TO NEAR START...MOVING
SOUTH SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOMVILLE...
BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...STERLINGTON...CHOUDRANT...EROS...
LOCH LOMON...EUREKA...CADERVILLE...DESHARD...DREW...CALHOUN...ROCKY BRANCH...
FOLKSVILLE...PERRYVILLE AND PINE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS SOUTHWEST ARKANSAS AND EXTREME NORTHERN LOUISIANA. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3241 9199 3231 9265 3241 9271 3268 9232
      3273 9207 3269 9205 3271 9204 3271 9197
      3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0120Z 306DEG 30KT 3237 9255 3254 9188 

HAIL...<.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:50 PM CDT, 50 minutes earlier.

Area forecast discussion, Jul 14, 6:50 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
650 PM CDT THU JUL 14 2016

.UPDATE...
Strong convective complex producing damaging winds across southern
Arkansas continues to move south. Instability still sufficient to
support severe thunderstorms across portions of north-central and
northeast Louisiana through the next several hours. Therefore,
went ahead and extended the severe watch #385 across these areas.
Otherwise, trimmed watch back across locations in the wake of the
convective complex including portions of northeast Texas and
southeast Oklahoma. /05/

&&

.PREV DISCUSSION... /issued 342 PM CDT THU JUL 14 2016/

DISCUSSION...
For the most part, today has been another carbon copy of heat and
humidity, with heat indices just flirting with the 105 degree heat
index threshold for heat advisory. However, subtle changes in
position of upper ridge has allowed for a nw flow aloft pattern to
infringe upon northern portions of the area...further cooling of mid
lvl temps. A decayed nocturnal mcs has redeveloped over OK and
movg sewd into area packing a big punch with widespread winds of
40 or more mph...and intense lgt strikes. Svr tstm watch issued
for se OK/sw AR/and extreme ne corner of TX...until 9 pm. have
upped pops to high end chance across northern portions of area,
and expanded slgt chc to cover remainder of LA/TX and to include
the entire overnight hours. NW flow to continue Friday, and
gradually weakening over the wknd as the upper ridge expands once
again as it begins to move into the central plains. Will see sct
convection for much of the area on Friday, with coverage becmg
questionable Saturday and finally minimal coverage of any
convection by Sunday. Of course, with nw flow cannot assume that
all convection will be diurnal. By early next week will see temps
climb back into upper 90s and possibly near 100 with a more
easterly flow locking in higher dewpoints, and any possible
convection limited to more sea breeze type, as the upper ridge
moves to a more northerly position, relative to our area. With
that said, heat advisories may possibly be needed next week./VII/.

PREV DISCUSSION... /issued 104 PM CDT THU JUL 14 2016/

AVIATION...
Mostly VFR conditions will continue through much of the 14/18Z TAF
period. A sct cu field has developed over E TX/N LA early this
afternoon...with SW AR expected to fill in by mid-afternoon. A
stationary outflow bndry from morning convection over Cntrl AR
is now focusing some cu towers just SW of HOT...to a LLQ and GLH
line...with sct convection possibly developing by mid to late
afternoon along it...shifting SSE late in the day. Any convection
that develops along this bndry may near the ELD terminal by
00Z...but confidence remains too low to mention in the TAF attm.
A larger cluster of convection has developed over Cntrl/NE OK
early this afternoon...which should shift ESE into Wrn and Cntrl
AR between 20-24Z. This convection may build farther Swd into
extreme SE OK/SW AR by 00Z...and could affect the TXK/ELD
terminals between 00-04Z. Will continue to monitor the current
radar trends with amendments possible as confidence increases
later today. Locally gusty winds...reduced vsbys...and MVFR cigs
would be possible in/near the convection before it diminishes by
late evening. Considerable convective debris should linger
overnight/Friday morning...with additional sct -SHRA
redevelopment possible over SW AR...with the higher confidence
affecting the ELD terminal. Low MVFR cigs should develop between
09-12Z over the WSW portions of E TX...affecting the TYR/GGG/LFK
terminals through mid-morning before scattering out. SSW winds
8-12kts this afternoon will diminish to 4-7kts after 00Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  96  77  96 /  20  20  20  20
MLU  76  95  76  92 /  30  30  30  30
DEQ  74  94  75  94 /  40  30  20  20
TXK  76  95  76  96 /  40  30  20  20
ELD  75  93  76  93 /  40  30  30  30
TYR  77  97  77  97 /  20  10  20  20
GGG  77  97  77  96 /  20  10  20  20
LFK  75  97  77  96 /  20  10  10  20

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05
Hazardous weather outlook, Jul 14, 11:54 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1154 AM CDT THU JUL 14 2016

LAZ001>003-010>013-017>022-TXZ108>112-124>126-136>138-149>153-
165>167-151700-
CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1154 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS AND THUNDERSTORM ARE A REMOTE POSSIBILITY ACROSS
PORTION OF THE AREA LATE THIS AFTERNOON AND EVENING. NO HAZARDOUS
WEATHER IS EXPECTED. HOWEVER...AFTERNOON HEAT INDEX VALUES OF 100
TO 105 DEGREES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO
THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE
MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES ACROSS THE
ENTIRE FOUR STATE REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH
TONIGHT.

ARZ050-051-059>061-070>073-LAZ004>006-014-OKZ077-TXZ096-097-
151700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-RED RIVER-
BOWIE-
1154 AM CDT THU JUL 14 2016

ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID
AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED
BY THE EVENING HOURS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID
AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED
BY THE EVENING HOURS. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS DURING
AFTERNOON HEATING TODAY COULD PRODUCE STRONG WIND GUSTS AND
FREQUENT CLOUD TO GROUND LIGHTNING. OTHERWISE...THE HEAT WILL BE
ON ONCE AGAIN TODAY WITH AFTERNOON HEAT INDEX VALUES ECLIPSING THE
100 DEGREE MARK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD
INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY
THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY THROUGH
TONIGHT.

VII

In the hours before

Local storm report, Jul 14, 6:34 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 NE ASHDOWN            33.69N  94.10W
07/14/2016                   LITTLE RIVER       AR   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN ON JACKS ISLE ROAD AND
            HIGHWAY 32 NEAR MILLWOOD LAKE

&&

EVENT NUMBER SHV1600608

25
Special weather statement, Jul 14, 7:06 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
706 PM CDT THU JUL 14 2016

LAZ001-TXZ126-138-150100-
CADDO LA-MARION TX-HARRISON TX-
706 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CADDO PARISH...HARRISON AND
MARION COUNTIES UNTIL 800 PM CDT...

AT 706 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM 8 MILES EAST OF
ORE CITY TO NEAR GILLIAM...AND MOVING SOUTH AT 30 MPH.

STRONG WINDS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE WITH THIS
OUTFLOW BOUNDARY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE NEAR OR JUST BEHIND THIS BOUNDARY.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...VIVIAN...HALLSVILLE...
GREENWOOD...BLANCHARD...WASKOM...JEFFERSON...OIL CITY...
MOORINGSPORT...HOSSTON...BELCHER...GILLIAM...SMITHLAND...WOODLAWN...
LODI...HARLETON...BEREA AND KARNACK.

LAT...LON 3288 9382 3286 9380 3285 9381 3284 9378
      3280 9382 3279 9382 3280 9379 3277 9379
      3272 9383 3273 9380 3264 9379 3260 9374
      3259 9377 3254 9376 3254 9377 3250 9371
      3249 9372 3238 9369 3241 9466 3288 9468
TIME...MOT...LOC 0004Z 346DEG 27KT 3283 9458 3287 9381

15
Local storm report, Jul 14, 7:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
716 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     ROSSTON                 33.59N  93.28W
07/14/2016                   NEVADA             AR   LAW ENFORCEMENT

            TREES AND POWER LINES REPORTED DOWN ALL OVER THE COUNTY

&&

EVENT NUMBER SHV1600609

25
Local storm report, Jul 14, 7:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     LEWISVILLE              33.36N  93.58W
07/14/2016                   LAFAYETTE          AR   LAW ENFORCEMENT

            LARGE TREE AND POWER LINES DOWN ON SPRUCE STREET...
            ALSO TREES AND POWERLINES DOWN ON 29 SOUTH OF TOWN

&&

EVENT NUMBER SHV1600610

25
Local storm report, Jul 14, 7:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND GST     EL DORADO               33.22N  92.66W
07/14/2016  M59 MPH          UNION              AR   ASOS

            59 MPH GUST ELD ASOS

&&

EVENT NUMBER SHV1600611

25
Local storm report, Jul 14, 7:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     SMACKOVER               33.36N  92.73W
07/14/2016                   UNION              AR   LAW ENFORCEMENT

            LARGE TREE DOWN IN SMACKOVER ON VEHICLE

&&

EVENT NUMBER SHV1600612

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:06 PM CDTSpecial Weather StatementSHVCaddo54 min
Jul 14, 8:34 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn56 min
Jul 14, 8:41 PM CDTSpecial Weather StatementSHVSabine49 min
Jul 14, 9:26 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn64 min
Jul 14, 10:35 PM CDTSpecial Weather StatementSHVGrant40 min
Jul 15, 2:18 PM CDTSpecial Weather StatementSHVJackson42 min
Jul 15, 3:13 PM CDTSpecial Weather StatementSHVOuachita47 min
Jul 15, 4:10 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle34 min
Jul 15, 4:34 PM CDTSpecial Weather StatementSHVLaSalle41 min
Jul 15, 4:36 PM CDTSpecial Weather StatementSHVLincoln39 min
Jul 15, 5:39 PM CDTSevere Thunderstorm WarningSHVCaddo66 min
Jul 15, 6:12 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.